# SDR DXTA2025080604455

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N478QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500802
- Aircraft time: 1,114 hours, 885 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q6
- Part serial: S00854XL
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FIRST LEG OF THE DAY, DURING DECENT GEN 1 OFF BUS CAS MESSAGE DISPLAYED. RAN APPROPRIATE QRH AND MESSAGE CLEARED. MESSAGE RETURNED TWO OTHER TIMES THROUGHOUT THE DAY CLEARING ALL TIMES AFTER RUNNING CHECKLIST. ON CLIMB OUT ON LAST LEG ELEC EMER RED CAS MESSAGE DISPLAYED. RAN APPROPRIATE QRC AND QRH AND ELEC EMER CLEARED. UNABLE TO USE AP AND NML PITCH TRIM AFTER RESET. PER CONTACT CENTER, PERFORMED FIM-4885-24-31-00-810-801-A. FOUND NO FAULTS IN THE WIREING CHECK, PER FIM TASK REMOVED NR 1 STARTER GENERATOR   AND REPLACED WITH OVERHAULED UNIT IAW AMM 24-31-01. OPS CHECK GOOD.
